# SDR SWAA2020120829202

- Difficulty date: November 10, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 26,638 hours, 11,989 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 344-360 LBL 12' INTERCOSTAL CRACKED,AREA MARKED.  REMOVED AND REPLACED INTERCOASTAL AT STA 344-360 LBL 12, IAW SRM 51-40-02.  SEE SAM FORM A1200877 FOR INDIVIDUAL SIGNOFFS OF WORK PERFORMED.  (SA-M 326 A1200877)
